"New Explicit Solutions of the Burgers Equation" by Maochang Qin, Fengxiang Mei et al.
 

New Explicit Solutions of the Burgers Equation

Document Type

Article

Publication Date

2007

Publication Title

Nonlinear Dynamics

Volume

48

Issue

1-2

First Page

91

Last Page

96

DOI

10.1007/s11071-006-9075-3

This document is currently not available here.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Abstract Views: 1
  • Captures
    • Readers: 5
see details

Share

COinS